Please use this identifier to cite or link to this item:
Title: Density estimates on a parabolic spde
Author: Márquez, David (Márquez Carreras)
Mellouk, M.
Keywords: Equacions diferencials parcials estocàstiques
Stochastic partial differential equations
Issue Date: 2002
Publisher: Universitat Autònoma de Barcelona
Abstract: We consider a general class of parabolic spde's ∂uε t,x ∂t = ∂2uε t,x ∂x2 + ∂ ∂x g(uε t,x) + f(uε t,x) + εσ(uε t,x)W˙ t,x, with (t, x) ∈ [0, T] × [0, 1] and εW˙ t,x, ε > 0, a perturbed Gaussian space-time white noise. For (t, x) ∈ (0, T] × (0, 1) we prove the called Davies and Varadhan-L´eandre estimates of the density pε t,x of the solution uε t,x.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 2002, vol. 46, num. 1, p. 77-96
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
503023.pdf193.5 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.